MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY PLUS RX STENT SYSTEM; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY PLUS RX STENT SYSTEM; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number 4754
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Liver Damage/Dysfunction (1954); Blood Protein Abnormal (4595)
Date of Event 04/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a010402 captures the reportable event of stent migration.Imdrf patient code e0313 captures the reportable event of blood protein abnormal.Imdrf impact code f2301 captures the reportable event of additional device required to address stent migration.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary stents was to be implanted during a procedure performed on (b)(6) 2025.On (b)(6) 2025 approximately two weeks, the stent migrated distally into duodenum.The patient then experienced abnormal lfts and/or blood counts.Another wallflex biliary stent was used to complete the procedure.The patient received a surgical intervention to remove the migrated stent.
 
Additional Manufacturer Narrative
Block b5 (event description) and block h6 (patient code and evaluation codes) have been corrected.Block h6: imdrf device code a010402 captures the reportable event of stent migration.Imdrf patient code e0313 captures the reportable event of liver damage/dysfunction.Imdrf impact code f2301 captures the reportable event of additional device required to address stent migration.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary stents was implanted to treat a malignant, procedure performed on (b)(6) 2025.During the post procedure, the stent migrated distally into duodenum and cause abnormal lfts and/or blood counts.An endoscopic procedure was performed to remove the migrated stent.Another wallflex biliary stent was used to complete the procedure.

Brand Name
WALLFLEX BILIARY PLUS RX STENT SYSTEM
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22047311
Report Number3005099803-2025-02158
Device Sequence Number8990466
Product Code FGE
UDI-Device Identifier00191506044527
UDI-Public(01)00191506044527(17)270319(10)36101351
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K242950
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4754
Device Catalogue Number4754
Device Lot Number0036101351
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date06/06/2025
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown